# SDR F3LA00126

- Difficulty date: June 26, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Case
- Condition: Cracked
- Location: Nr 2 Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED NR 2 ENGINE EXHAUST CASE CRACKED AT 3, 6 AND 9 O''CLOCK STRUTS AT ROOT OF FAIRING, AND OUTBOARD LEADING EDGE OR 9:00 O''CLOCK STRUT.  MAINTENANCE REPLACED NR 2 ENGINE PER WORK CARD 7-0316.  (M)
